Publications in 2014


 

In Journals:

 
 

1.Haloi, R., Solutions to quasi-linear differential equations with iterated deviating arguments,Electronic Journal of differential equations, Vol. 2014 (2014), No. 249, pp. 1-13.

2.Haloi, R. ( With P. Kumar and D. N. Pandey), Sufficient conditions for the existence and uniqueness of solutions to impulsive fractional integro-differential equations with deviating arguments, Journal of fractional Calculus and Applications, Vol. 5(1) Jan 2014, No. 7, pp. 73-84.

3.Nath, M. ( S. Paul), On the distance laplacian spectra of graphs, Linear Algebra and its Applications 460 (2014) 97-110.

4.Medhi, P., Customer impatience in a service facility with limited waiting space,International Journal of Mathematics in Operational Research, Vol: 5, No. 3, 2013,ISSN No.: 1757-5850, pp.387-406.

5.Medhi, P., Reneging in Queues without waiting space,International Journal of Research in Applied, Natural and Social Sciences, Vol. 1, Issue 3, Aug 2013, ISSN 2321-8851, pp.111-124.

6. Dutta S., Local smoothing for kernel distribution function estimation, Communications in Statistics -Simulation and Computation(2014),43,378-389.